Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Premature ejaculation in a 27 year old - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   sir i am having a sex problem
User :   can you help me regarding this?
Doctor :   sure we will help you go ahead
Doctor :   your age ?
User :   27
User :   discharge happens to early as soon as we begin intercourse
Doctor :   k
Doctor :   are you married or single?
User :   married
Doctor :   do you have single or multiple partners?
User :   never done sex before my marriage
Doctor :   k since when your having these problems?
User :   from the very first day
Doctor :   This is called premature ejaculation
Doctor :   There are many causes which cause this problem
Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
User :   by the problem is i use to do musterbation
Doctor :   That doesn't effect the ejaculation process

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor